# SDR SWIA2025121200004

- Difficulty date: October 4, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10290
- Aircraft time: 38,557 hours, 25,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION NOTED AT FLOORBEAM FS280 RBL12.  R & R THE FLOORBEAM IAW SRM 53-00-00, AMM 20-70-00, SRM 51-42-06, SRM 51-42-21, SRM 51-42-13, SRM 53-11-10, SRM 51-24-21, SRM 51-40-11, SRM 51-21-11, SRM 51-25-06, AND SRM 51-25-16.  PERFORMED NDT INSPECTION,  NDT METHOD UTILIZED (PT) NO DEFECTS NOTED.
